# SDR YENA2025042300422

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 35,381 hours, 11,366 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX704273
- Condition: Faulted
- Location: Zone 100
- Part time: 66,306 hours, 22,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#861, BOS- SJU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'DURING T/O AFTER RAISING THE GEAR HANDLE GREEN HYD QUANTITY WAS LOST. GEAR EXTENDED SUCCESSFULLY BUT GEAR DOOR REMAINED OPENED. A/S WAS NEVER GREATER THAN 180 KTS; REF DEFECT 4239430 ITEM 2 (WITH NO LOAD 15 REPORT GENERATED AND NO HARD LANDING REPORTED BY FLIGHT CREW, NO MAINTENANCE ACTION REQUIRED.), 4239431 ITEM 2 (WITH NO LOAD 15 REPORT GENERATED AND NO HARD LANDING REPORTED BY FLIGHT CREW, NO MAINTENANCE ACTION REQUIRED.), 4239433 ITEM 2 (REPLACED ENG #1 ENG DRIVEN HYDRO PUMP IAW AMM 29-11-51. LEAK CHECK DUE, SEE DEFECT 4239436 ITEM 1) , 4239435 ITEM 1 AND 2 (PERFORMED OPS & LEAK CHECK OF GEAR EXTENSION / RETRACTION IAW AMM 32-31-00 ALL OPS NORMAL & NO LEAKS NOTED AT THIS TIME ) , 4239436 ITEM 1 (REPLACED FILTER ELEMENT IAW AMM 29-11-43. LEAK CHECK DUE. SEE DEFECT 4239436 ITEM 1) & 2 (PERFORMED LEAK CHECK OF #1 ENGINE DRIVEN PUMP AND CASE DRAIN FILTER HOUSING IAW AMM 29-11-00. NO LEAKS NOTED AT THIS TIME.), AND 4239438 ITEM 1 (BLEED GREEN EDP IAW AMM 29-11-51) FOR CORRECTIVE ACTION.
